Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes bloating,nausea,swelling in throat and difficulty in breathing?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
I have had severe gastric problems since 1 year.i have done an endoscopy in it there was a small rash in the stomach.the doctor told me to take pantodac dsr on the morning before breakfast and adiza 10mg after food and before sleeping in the night. It has been alright since the last 6 months.but recently after I eat adiza in the night my stomach starts bloating I feel vomatish there is swelling in the throat and it is difficult to breathe and swallow and breathe even my head starts hurting and I feel very uneasy.please advice me what to do.
Posted Fri, 7 Mar 2014 in Digestion and Bowels
Answered by Dr. Deepak Kishore Kaltari 2 hours later
Brief Answer: Likely to be due to gastritis Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Mr XXXXXXX The occurrence of fresh symptoms in the form of predominantly upper gastrointestinal symptoms is unlikely to be due to Adiza and it's more likely to be due to ongoing pathology of stomach or duodenum. I could think of following possible explanation of your symptoms 1. Active acid peptic disease: leading on to Stomach/Duodenal Ulceration 2. Underlying Helicobacter Pylori infection 3. Persistent reflux and gastric distension It would be very helpful if you could provide the following facts about previous endoscopy 1. Exact report 2. Was any biopsy taken? 3. Was any attempt made to establish diagnosis of Helicobacter Pylori infection? In the meantime I would suggest you the following which will definitely help 1. Avoid Oily and spicy food 2. Regular intake of meals: instead of having three large meals a day, it is better to split it into 5 small meals a day. It will avoid distension of stomach. Also avoid sleeping immediately after the meals. 3. Stop Adiza; Even though it's unlikely to be cause of symptom stop it. 4. Start Pantodac dsr 5. Empirical treatment for Helicobacter Pylori will help Do get back to me with the detail Take care Best Regards Dr Deepak Kishore MBBS, MS, MCH Consultant Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor